MAUDE Adverse Event Report: ALPHATEC SPINE, INC. THE EPAD 2 SYSTEM; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC. THE EPAD 2 SYSTEM; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11901
Medical Device Problem Code Device Provides Uninformative Message (4082)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit did not return for evaluation; however, a photograph of the error message was provided.The system is designed to display pop-up messages to assist users in assessing device status or troubleshooting.After the procedure was cancelled, the sales representative performed a manual reset, which resolved the issue.The error message was likely the result of the unit receiving high current.
 
Event or Problem Description
The system displayed an error message after patient positioning and skin marking, but prior to skin incision.Baseline recordings had already been successfully obtained prior to the alert.Troubleshooting was attempted but did not resolve the issue.The surgeon elected to cancel the procedure.
 
Additional Manufacturer Narrative
Correction: d1.Safeop 1.5 head unit.

Brand Name
THE EPAD 2 SYSTEM
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key23810981
Report Number2027467-2025-00258
Device Sequence Number18063712
Product Code GWF
UDI-Device Identifier00190376330723
UDI-Public(01)00190376330723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIX11901
Device Catalogue NumberAIX11901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown